# SDR DALA2022052003498

- Difficulty date: May 17, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 100,786 hours, 14,161 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indication Sys
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 FAINT POP NOISE FROM RADAR SCREEN FOLLOWED BY DARK RADAR SCREEN ALONG WITH BURNING ELECTRICAL SMELL, CORRECTIVE ACTION: R/R WEATHER RADAR INDICATOR UNIT PER B767 AMM 34-43 OPS TEST GOOD. INSPECTED NEARBY COMPONENTS AND WINDOW HEAT FOR ELECTRICAL SMELLS. NO ODORS PRESENT IN FLIGHT DECK. (8651404)
